00696nas a2200145 4500000000100000008004100001260001200042100001700054700002200071700001800093700003200111245006000143490000700203520034000210 2016 d c03/20161 aSander Hille1 aKatarzyna Horbacz1 aTomasz Szarek1 aHanna Wojewódka-Ściążko00aLaw of the iterated logarithm for some Markov operators0 v973 a
The law of the iterated logarithm for some Markov operators, which converge exponentially to the invariant measure, is established. The operators correspond to iterated function systems which, for example, may be used to generalize the cell cycle model examined by Lasota and Mackey [J. Math. Biol. 38 (1999), 241–261].